# SDR CALA9800606

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN LT WING LEADING EDGE NR 1 SLAT.  THE DENTED AREA WAS REMOVED.  THE AREA WAS REINFORCED WITH A NEW DOUBLER WHICH WAS FABRICATED AND INSTALLED IAW SRM 57-10-00 FIGURE 18A 51-20-00 AND 51-31-01.
